# SDR UPS204855

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, EMERGENCY EXIT LIGHTS REMAIN ILLUMINATED AFTER DEPARTURE, FOR REMAINDER OF FLIGHT.  MAINTENANCE USED THE WRONG TYPE OF LIGHT ASSY FOR THE COCKPIT POSITION, TESTED OK.
